MathSciNet Relay Station
MathSciNet bibliographic data
MR1901165 (2003i:20081) 20G05 (20C33 20C34)
Ryba, Alexander J. E. Short proofs of embeddings into exceptional groups of Lie type. J. Algebra 249 (2002), no. 2, 402–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement